×

Found 67 Documents (Results 1–67)

100
MathJax

Exact solutions for the Liénard type model via fractional homotopy methods. (English) Zbl 1437.35694

Gómez, José Francisco (ed.) et al., Fractional derivatives with Mittag-Leffler kernel. Trends and applications in science and engineering. Cham: Springer. Stud. Syst. Decis. Control 194, 269-291 (2019).
MSC:  35R11 26A33 65M99
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification

all top 3

Software